# SDR VNAA202206151113

- Difficulty date: June 12, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 41,683 hours, 31,142 cycles
- System (JASC): 3242 · Brake
- Part: Sensor
- Part number: 6007300
- Part serial: 244968
- Condition: Fault Message
- Location: 700
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO PHL THE CREW FOR 5349 GOT A BRAKE TEMP OVERHEAT MASTER WARNING MESSAGE. THEY RAN THE QRH AND GOT THE MESSAGE TO RESET AND CONTINUE DIRECT TO PHL. THEY MADE THE DECISION TO DECLARE A EMERGENCY AND EMERGENCY VEHICLES DID ROLL BUT WERE NOT NEEDED. THE CREW DID NOT CALL FOR BRACE AND THEY WERE ABLE TO TAXI TO THE GATE UNDER THERE OWN POWER. NO FURTHER INFORMATION HAS BEEN GIVEN. / DEFERRED RH OB BRAKE TEMP MONITORING READOUT PER MEL 32-46-01 CAT C OPT 4.  M/FUNCTION C/W.  CAPPED AND STOWED CONNECTOR. REMOVED AND REPLACED #4 BRAKE TEMP SENSOR IAW CRJ 700 AMM 32-46-01-000/400-801. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MEL.
